Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 41, NWS Mobile, AL

June 8, 2025Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Jun 8, 2025, 3:09 PM CDT for Clarke County, Washington County, Alabama. It took effect at Jun 12, 2025, 9:00 AM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jun 8, 2025, 3:09 PM CDT (20:09 UTC)
In effect from
Jun 12, 2025, 9:00 AM CDT
Expired
Jun 13, 2025, 9:52 AM CDT
In force
25 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 23.80 ft at Jun 13, 2025, 1:00 AM CDT.

actionminormoderate10203006/0806/0906/1006/1106/1206/1306/14
Action stage
19 ft
Minor stage
24 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

134 
WGUS44 KMOB 082009
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
309 PM CDT Sun Jun 8 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

For the Tombigbee River...including Coffeeville Dam - upstream, 
Coffeeville Dam, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-092015-
/O.NEW.KMOB.FL.W.0041.250612T1400Z-000000T0000Z/
/LRYA1.1.ER.250612T1400Z.250613T1800Z.000000T0000Z.NO/
309 PM CDT Sun Jun 8 2025

...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 24.0 feet, Flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 2:00 PM CDT Sunday the stage was 9.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday morning and continue rising to 24.7 feet early
    Friday afternoon.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

10
8 follow-up statements
911 
WGUS84 KMOB 091345
FLSMOB

Flood Statement
National Weather Service Mobile AL
845 AM CDT Mon Jun 9 2025

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

For the Tombigbee River...including Coffeeville Dam - upstream, 
Coffeeville Dam, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-101345-
/O.EXT.KMOB.FL.W.0041.250611T1106Z-000000T0000Z/
/LRYA1.1.ER.250611T1106Z.250613T1800Z.000000T0000Z.NO/
845 AM CDT Mon Jun 9 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Wednesday morning until further notice.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Monday the stage was 11.9 feet.
  - Forecast...The river is expected to rise above flood stage
    Wednesday morning and continue rising to a crest of 26.7 feet
    early Friday afternoon.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
614 
WGUS84 KMOB 100426
FLSMOB

Flood Statement
National Weather Service Mobile AL
1126 PM CDT Mon Jun 9 2025

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-110430-
/O.EXT.KMOB.FL.W.0041.250611T0920Z-000000T0000Z/
/LRYA1.1.ER.250611T0920Z.250613T0600Z.000000T0000Z.NO/
1126 PM CDT Mon Jun 9 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE TUESDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From late Tuesday night until further notice.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 11:00 PM CDT Monday the stage was 16.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early Wednesday morning and continue rising to a crest of
    25.9 feet early Friday morning.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

BB
808 
WGUS84 KMOB 101311
FLSMOB

Flood Statement
National Weather Service Mobile AL
811 AM CDT Tue Jun 10 2025

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam - upstream, 
Coffeeville Dam, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-111315-
/O.EXT.KMOB.FL.W.0041.250611T1112Z-250615T0600Z/
/LRYA1.1.ER.250611T1112Z.250612T1800Z.250615T0000Z.NO/
811 AM CDT Tue Jun 10 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO EARLY 
SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Wednesday morning to early Sunday morning.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.
  At 30.0 feet, water approaches roads on west side of Jackson. 
  Low-lying roads on the west side of the river will begin flooding. 
  County Road 34 remains open.

* ADDITIONAL DETAILS...
  - At 7:00 AM CDT Tuesday the stage was 18.9 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 25.5 feet early Thursday
    afternoon. It will then fall below flood stage Saturday
    evening.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
717 
WGUS84 KMOB 110254
FLSMOB

Flood Statement
National Weather Service Mobile AL
954 PM CDT Tue Jun 10 2025

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

For the Tombigbee River...including Coffeeville Dam - upstream, 
Coffeeville Dam, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-120300-
/O.EXT.KMOB.FL.W.0041.250611T2015Z-250615T0500Z/
/LRYA1.1.ER.250611T2015Z.250613T0600Z.250614T2300Z.NO/
954 PM CDT Tue Jun 10 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY 
SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Wednesday afternoon to early Sunday morning.

* IMPACTS...At 24.0 feet, Flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Tuesday the stage was 21.2 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 25.3 feet early Friday
    morning. It will then fall below flood stage Saturday
    evening.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
573 
WGUS84 KMOB 111424
FLSMOB

Flood Statement
National Weather Service Mobile AL
924 AM CDT Wed Jun 11 2025

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

For the Tombigbee River...including Coffeeville Dam - upstream, 
Coffeeville Dam, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-121430-
/O.EXT.KMOB.FL.W.0041.250612T0900Z-250614T2100Z/
/LRYA1.1.ER.250612T0900Z.250613T0600Z.250614T1500Z.NO/
924 AM CDT Wed Jun 11 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From late tonight to Saturday afternoon.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Wednesday the stage was 22.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 24.4 feet early Friday morning. It
    will then fall below flood stage late Saturday morning.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
669 
WGUS84 KMOB 120231
FLSMOB

Flood Statement
National Weather Service Mobile AL
931 PM CDT Wed Jun 11 2025

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-130245-
/O.EXT.KMOB.FL.W.0041.250613T0000Z-250615T0200Z/
/LRYA1.1.ER.250613T0000Z.250613T1200Z.250614T2000Z.NO/
931 PM CDT Wed Jun 11 2025

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY EVENING TO LATE 
SATURDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Thursday evening to late Saturday evening.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Wednesday the stage was 23.1 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 24.3 feet Friday morning. It
    will then fall below flood stage Saturday afternoon.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

BB
692 
WGUS84 KMOB 121320
FLSMOB

Flood Statement
National Weather Service Mobile AL
820 AM CDT Thu Jun 12 2025

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

For the Tombigbee River...including Coffeeville Dam - upstream, 
Coffeeville Dam, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-131330-
/O.EXT.KMOB.FL.W.0041.250612T2100Z-250613T2000Z/
/LRYA1.1.ER.250612T2100Z.250613T0600Z.250613T1400Z.NO/
820 AM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From this afternoon to tomorrow afternoon.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Thursday the stage was 23.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 24.2 feet just after
    midnight tonight. It will then fall below flood stage late
    tomorrow morning.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
633 
WGUS84 KMOB 131452
FLSMOB

Flood Statement
National Weather Service Mobile AL
952 AM CDT Fri Jun 13 2025

...The Flood Warning is cancelled for the following river in 
Alabama...

  Tombigbee River Near Leroy affecting Washington and Clarke 
  Counties.

ALC025-129-131600-
/O.CAN.KMOB.FL.W.0041.000000T0000Z-250613T1452Z/
/LRYA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
952 AM CDT Fri Jun 13 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tombigbee River Near Leroy.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Friday the stage was 23.8 feet.
  - Forecast...The river is expected to fall to 17.2 feet
    Wednesday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 8, 2:28 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 8, 2:28 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
228 PM CDT Sun Jun 8 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 217 PM CDT Sun Jun 8 2025

Through Monday Night...

The northeastern flank of an upper level ridge from the western half
of the Gulf to northern Mexico, is beginning to erode and become
suppressed to the southwest as an upper low/upper trof over the
northern and central CONUS begins to amplify and dig southward. As a
result, the active zone of the westerlies aloft we have been seeing
over the past couple days mainly to our north is now beginning to
sink southward which will put the forecast area in the cross-
hairs to see more in the way of active weather as we open the work
week. Forecasters are seeing a train of convective complexes
aligned from central AL, westward across LA to the Red River
Valley of TX/OK. This activity is sinking slight southward at the
base of the evolving long-wave trof. The high resolution ensembles
of the CAMs show a resurgence in convective coverage during the
remainder of the afternoon within a sufficiently warm, deeply
moist, and unstable environment. PWAT's on the order of 1.9 to
2.1" is well above 2 standard deviations above the climatological
means for June 8th. There are indications that an old meso-scale
outflow boundary from convection to the north will sink southward
to the coast late in the afternoon and begin to stall along the
coastal counties tonight. This feature will serve as a focus for
continued convective initiation and there are concerns we could
see repeated storm motions over the same areas which would favor
localized flooding in lower-lying/urban areas subject to poor
drainage. Considering this, the National Centers have issued a
slight risk of excessive rainfall.

SPC has our entire area in a Marginal Risk of severe weather through
tonight. A few severe storms may exhibit bowing segments with
damaging winds being the main threat. A more robust energy maximum
at the base of the upper trof looks to pivot eastward through the
area on Monday. Considering the persistent warm, moist, unstable
environment for this feature to operate on along with hard to
resolve meso-scale outflow boundaries draped over the area, severe
storms Monday is at Slight Risk.

We have seen the latest rip current guidance breaching into low end
high categories along our beaches through early Monday.
Reports from a few beach services are reporting red flags and thus,
we have issued a rip current statement for High Rip Currents through
Monday afternoon. /10

Tuesday Through Sunday...

Deep upper-level troughing over the Great Lakes region begins to
lift northeastward by Tuesday night and into Wednesday as an upper
ridge builds in over the southeast US. Over our local area, the
active and diffluent westerly to northwesterly flow pattern, with
several embedded shortwaves moving through it, will continue through
early Wednesday. Several more rounds of showers and storms are
expected to develop during the Tuesday through Wednesday morning
time-frame as the shortwaves move across the area. Cannot rule
out at least one more MCS that may attempt to develop and move
through, bringing with it the risk for gusty winds. We will
monitor this closely over the coming days with receipt of new hi-
res guidance.

By Thursday and through the remainder of the period, flow aloft
becomes southwesterly as the upper ridge builds to our east and a
southern-stream shortwave trough slowly pushes into the Lower
Mississippi River Valley. The presence of the upper ridge should
bring us back to a more typical summer-time pattern, with
scattered to locally numerous pulse-type storms developing during
the afternoon and dissipating by the evening due to the loss of
daytime heating. However, with the upper trough just to our west,
rain chances may remain a bit higher than what we typically see in
the summer. /96

&&

.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Sun Jun 8 2025

SHRA/TSRA will develop late this afternoon across our interior
areas and across the coast with an east southeast movement 20 to
25 kts. Expect brief reductions in visibility (2 to 4 SM),
ceilings (down to IFR categories) and brief gusty winds in and
near any convection. Away from storms, Lowest cigs look to range
3-5 kft. Southwesterly to westerly winds from 5-10 knots will
continue across interior areas, and from 10-15 knots with gusts to
around 20 knots across our coastal zones this afternoon. /10

&&

.MARINE...
Issued at 217 PM CDT Sun Jun 8 2025

Small craft operators heading out into the open Gulf should
exercise caution into Monday due to moderate westerly to
southwesterly winds of 15-20 knots. An increase in coverage of
showers and storms will occur tonight through Thursday and
mariners should be prepared for stronger storms that will bring
higher winds and low visibilities. Mariners should also be aware
that waterspouts are also possible during morning activity near
the coast. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      74  90  72  87  71  90  71  90 /  70  70  70  90  50  70  20  70
Pensacola   78  89  75  87  74  88  75  88 /  80  60  80  90  50  70  30  60
Destin      79  89  77  88  77  89  78  89 /  70  50  80  90  50  70  40  50
Evergreen   70  91  69  87  68  90  69  92 /  80  80  80  90  40  70  20  60
Waynesboro  70  89  67  85  67  88  68  91 /  60  80  70  80  30  60  10  70
Camden      69  86  67  83  66  86  68  89 /  70  90  80  70  30  60  10  60
Crestview   72  91  71  89  69  90  70  92 /  80  50  80  90  40  70  20  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 8, 12:04 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
1204 PM CDT Sun Jun 8 2025

ALZ053>055-081745-
Clarke AL-Wilcox AL-Monroe AL-
1204 PM CDT Sun Jun 8 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL MONROE...
NORTHEASTERN CLARKE AND WILCOX COUNTIES THROUGH 1245 PM CDT...

At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Dannelly Reservoir to near
Wayne. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Camden, Pine Hill, Vredenburgh, and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3220 8736 3220 8733 3214 8728 3214 8725
      3212 8726 3208 8719 3205 8718 3205 8686
      3196 8686 3196 8691 3189 8691 3176 8759
      3199 8780 3200 8763 3213 8762 3213 8752
      3221 8752 3224 8739
TIME...MOT...LOC 1704Z 285DEG 25KT 3218 8732 3212 8776

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 8, 12:55 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
1255 PM CDT Sun Jun 8 2025

ALZ054-055-057-081845-
Wilcox AL-Monroe AL-Butler AL-
1255 PM CDT Sun Jun 8 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BUTLER...
NORTHEASTERN MONROE AND SOUTHEASTERN WILCOX COUNTIES THROUGH 145 PM
CDT...

At 1255 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Camden to 4 miles northwest of
Vredenburgh. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Camden, Beatrice, Vredenburgh, and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3193 8673 3171 8702 3172 8705 3168 8706
      3164 8712 3182 8750 3183 8750 3205 8729
TIME...MOT...LOC 1755Z 281DEG 28KT 3200 8720 3186 8738

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 8, 1:51 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
151 PM CDT Sun Jun 8 2025

ALZ058-081915-
Crenshaw AL-
151 PM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CRENSHAW COUNTY THROUGH
215 PM CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Brantley, or 7 miles southwest of Luverne, moving
southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brantley and Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3153 8616 3153 8620 3149 8619 3161 8645
      3173 8640 3169 8615 3166 8615 3166 8616
      3165 8616 3163 8618 3162 8618 3162 8615
      3154 8614
TIME...MOT...LOC 1850Z 292DEG 30KT 3163 8635

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 8, 2:08 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Mobile AL
208 PM CDT Sun Jun 8 2025

ALZ057-058-060-082000-
Butler AL-Covington AL-Crenshaw AL-
208 PM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BUTLER...SOUTHERN
CRENSHAW AND NORTHERN COVINGTON COUNTIES THROUGH 300 PM CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Gantt, or 15 miles north of Andalusia, moving east
at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Opp, Dozier, and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3148 8667 3162 8661 3153 8619 3122 8620
TIME...MOT...LOC 1908Z 291DEG 26KT 3152 8655

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 8, 2:37 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
237 PM CDT Sun Jun 8 2025

ALZ060-082015-
Covington AL-
237 PM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN COVINGTON COUNTY
THROUGH 315 PM CDT...

At 237 PM CDT, Doppler radar was tracking a strong thunderstorm over
Red Level, or 11 miles northwest of Andalusia, moving southeast at 30
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Andalusia, Opp, River Falls, Red Level, Heath, and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3141 8667 3143 8667 3144 8668 3152 8665
      3152 8657 3146 8640 3145 8640 3146 8639
      3138 8619 3115 8619
TIME...MOT...LOC 1937Z 301DEG 25KT 3144 8660

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:28 AM CDTRip Current StatementMOBBaldwin, Mobile48 hr
Jun 8, 12:04 PM CDTSpecial Weather StatementMOBWilcox41 min
Jun 8, 12:12 PM CDTSevere Thunderstorm WarningMOBWilcox48 min
Jun 8, 12:55 PM CDTSpecial Weather StatementMOBWilcox50 min
Jun 8, 1:03 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox42 min
Jun 8, 1:43 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington34 min
Jun 8, 1:51 PM CDTSpecial Weather StatementMOBCrenshaw24 min
Jun 8, 2:08 PM CDTSpecial Weather StatementMOBCovington52 min
Jun 8, 2:13 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw47 min
Jun 8, 2:37 PM CDTSpecial Weather StatementMOBCovington38 min
Jun 8, 2:58 PM CDTSevere Thunderstorm WarningMOBCovington47 min
Jun 8, 3:08 PM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington5 days
Jun 8, 6:13 PM CDTSpecial Weather StatementMOBWashington47 min
Jun 8, 6:26 PM CDTSevere Thunderstorm WarningMOBClarke, Washington34 min
Jun 8, 6:44 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia31 min
Jun 8, 6:57 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe16 min

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.